Centro de Matemática da Universidade do Porto (CMUP)
Centro de Matemática da Universidade do Porto
AuthID: I-000-1C6
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 3719
143 Team MembersFilters -> Year: 2025
3461
TITLE: Stochastic behavior of asymptotically expanding maps
AUTHORS: Alves, JF ;
PUBLISHED: 2001, SOURCE: 2000 International Conference on Dynamical Systems and Differential Equations in Proceedings of the International Conference on Dynamical Systems and Differential Equations, ISSUE: SPEC. ISSUE, PAGES: 14-21
AUTHORS: Alves, JF ;
PUBLISHED: 2001, SOURCE: 2000 International Conference on Dynamical Systems and Differential Equations in Proceedings of the International Conference on Dynamical Systems and Differential Equations, ISSUE: SPEC. ISSUE, PAGES: 14-21
INDEXED IN:
Scopus

3462
TITLE: Support vector machines with different norms: motivation, formulations and results Full Text
AUTHORS: Pedroso, JP ; Murata, N;
PUBLISHED: 2001, SOURCE: 11th Portugues Conference on Pattern Reconition (RECPAD 2000) in PATTERN RECOGNITION LETTERS, VOLUME: 22, ISSUE: 12, PAGES: 1263-1272
AUTHORS: Pedroso, JP ; Murata, N;
PUBLISHED: 2001, SOURCE: 11th Portugues Conference on Pattern Reconition (RECPAD 2000) in PATTERN RECOGNITION LETTERS, VOLUME: 22, ISSUE: 12, PAGES: 1263-1272
3463
TITLE: The gap between partial and full: An addendum Full Text
AUTHORS: Almeida, J ; Higgins, PM; Volkov, MV;
PUBLISHED: 2001, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 11, ISSUE: 1, PAGES: 131-135
AUTHORS: Almeida, J ; Higgins, PM; Volkov, MV;
PUBLISHED: 2001, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 11, ISSUE: 1, PAGES: 131-135
3464
TITLE: The pseudoidentity problem and reducibility for completely regular semigroups
AUTHORS: Almeida, J ; Trotter, PG;
PUBLISHED: 2001, SOURCE: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 63, ISSUE: 3, PAGES: 407-433
AUTHORS: Almeida, J ; Trotter, PG;
PUBLISHED: 2001, SOURCE: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 63, ISSUE: 3, PAGES: 407-433
INDEXED IN:
Scopus
WOS


3465
TITLE: The symplectic vortex equations and invariants of Hamiltonian group actions
AUTHORS: Kai Cieliebak; Rita Gaio ; Ignasi Mundet i Riera; Dietmar A Salamon;
PUBLISHED: 2001, SOURCE: Journal of Symplectic Geometry, VOLUME: 1, ISSUE: 3, PAGES: 543-646
AUTHORS: Kai Cieliebak; Rita Gaio ; Ignasi Mundet i Riera; Dietmar A Salamon;
PUBLISHED: 2001, SOURCE: Journal of Symplectic Geometry, VOLUME: 1, ISSUE: 3, PAGES: 543-646
3466
TITLE: Trees associated to inverse monoid presentations Full Text
AUTHORS: Silva, PV ;
PUBLISHED: 2001, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 165, ISSUE: 3, PAGES: 307-335
AUTHORS: Silva, PV ;
PUBLISHED: 2001, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 165, ISSUE: 3, PAGES: 307-335
3467
TITLE: A functor from semigroups to rings Full Text
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 148, ISSUE: 3, PAGES: 285-307
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 148, ISSUE: 3, PAGES: 285-307
3468
3469
TITLE: Abelian kernels of some monoids of injective partial transformations and an application Full Text
AUTHORS: Delgado, M ; Vítor H. Fernandes ;
PUBLISHED: 2000, SOURCE: SEMIGROUP FORUM, VOLUME: 61, ISSUE: 3, PAGES: 435-452
AUTHORS: Delgado, M ; Vítor H. Fernandes ;
PUBLISHED: 2000, SOURCE: SEMIGROUP FORUM, VOLUME: 61, ISSUE: 3, PAGES: 435-452
3470
TITLE: Clustered multiple regression
AUTHORS: Torgo, L ; da Costa, JP ;
PUBLISHED: 2000, SOURCE: 7th Conference of the International-Federation-of-Classification-Societies in DATA ANALYSIS, CLASSIFICATION, AND RELATED METHODS, PAGES: 217-222
AUTHORS: Torgo, L ; da Costa, JP ;
PUBLISHED: 2000, SOURCE: 7th Conference of the International-Federation-of-Classification-Societies in DATA ANALYSIS, CLASSIFICATION, AND RELATED METHODS, PAGES: 217-222
INDEXED IN:
WOS

3471
TITLE: Clustered partial linear regression
AUTHORS: Torgo, L ; da Costa, JP ;
PUBLISHED: 2000, SOURCE: 11th European Conference on Machine Learning in MACHINE LEARNING: ECML 2000, VOLUME: 1810, PAGES: 426-436
AUTHORS: Torgo, L ; da Costa, JP ;
PUBLISHED: 2000, SOURCE: 11th European Conference on Machine Learning in MACHINE LEARNING: ECML 2000, VOLUME: 1810, PAGES: 426-436
3472
TITLE: Counting persistent pitchforks
AUTHORS: Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2000, SOURCE: 5th Workshop on Real and Complex Singularities in REAL AND COMPLEX SINGULARITIES, VOLUME: 412, PAGES: 215-222
AUTHORS: Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2000, SOURCE: 5th Workshop on Real and Complex Singularities in REAL AND COMPLEX SINGULARITIES, VOLUME: 412, PAGES: 215-222
INDEXED IN:
WOS

3473
TITLE: CSpace: an integrated workplace for the graphical and algebraic analysis of phase assemblages on 32-bit wintel platforms
AUTHORS: Torres Roldan, RL; Garcia Casco, A; Garcia Sanchez, PA ;
PUBLISHED: 2000, SOURCE: COMPUTERS & GEOSCIENCES, VOLUME: 26, ISSUE: 7, PAGES: 779-793
AUTHORS: Torres Roldan, RL; Garcia Casco, A; Garcia Sanchez, PA ;
PUBLISHED: 2000, SOURCE: COMPUTERS & GEOSCIENCES, VOLUME: 26, ISSUE: 7, PAGES: 779-793
3474
TITLE: Down-up algebras and their representation theory Full Text
AUTHORS: Carvalho, PAAB ; Musson, IM;
PUBLISHED: 2000, SOURCE: Journal of Algebra, VOLUME: 228, ISSUE: 1, PAGES: 286-310
AUTHORS: Carvalho, PAAB ; Musson, IM;
PUBLISHED: 2000, SOURCE: Journal of Algebra, VOLUME: 228, ISSUE: 1, PAGES: 286-310
3475
TITLE: EEGSolver - Brain activity and genetic algorithms Full Text
AUTHORS: Aguiar, P ; David, A; Paulo, S; Rosa, A;
PUBLISHED: 2000, SOURCE: 2000 ACM Symposium on Applied Computing, SAC 2000 in Proceedings of the ACM Symposium on Applied Computing, VOLUME: 1, PAGES: 80-84
AUTHORS: Aguiar, P ; David, A; Paulo, S; Rosa, A;
PUBLISHED: 2000, SOURCE: 2000 ACM Symposium on Applied Computing, SAC 2000 in Proceedings of the ACM Symposium on Applied Computing, VOLUME: 1, PAGES: 80-84
3476
TITLE: Efficiency of an approximate filter for a particular class of nonlinear diffusions with observations corrupted by small noise
AUTHORS: Milheiro Oliveira, P ; Picard, J;
PUBLISHED: 2000, SOURCE: 39th IEEE Conference on Decision and Control in PROCEEDINGS OF THE 39TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5, VOLUME: 2, PAGES: 1599-1601
AUTHORS: Milheiro Oliveira, P ; Picard, J;
PUBLISHED: 2000, SOURCE: 39th IEEE Conference on Decision and Control in PROCEEDINGS OF THE 39TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5, VOLUME: 2, PAGES: 1599-1601
INDEXED IN:
Scopus
WOS


3477
TITLE: Existence of a Markov perfect equilibrium in a third market model Full Text
AUTHORS: Castro, S ; Brandao, A ;
PUBLISHED: 2000, SOURCE: ECONOMICS LETTERS, VOLUME: 66, ISSUE: 3, PAGES: 297-301
AUTHORS: Castro, S ; Brandao, A ;
PUBLISHED: 2000, SOURCE: ECONOMICS LETTERS, VOLUME: 66, ISSUE: 3, PAGES: 297-301
3478
TITLE: Heteroclinic cycles and wreath product symmetries Full Text
AUTHORS: Ana Dias ; Dionne, B; Stewart, I;
PUBLISHED: 2000, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 15, ISSUE: 4, PAGES: 353-385
AUTHORS: Ana Dias ; Dionne, B; Stewart, I;
PUBLISHED: 2000, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 15, ISSUE: 4, PAGES: 353-385
3479
TITLE: Hilbert series for equivariant mappings restricted to invariant hyperplanes Full Text
AUTHORS: Stewart, I; Ana Dias ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 151, ISSUE: 1, PAGES: 89-106
AUTHORS: Stewart, I; Ana Dias ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 151, ISSUE: 1, PAGES: 89-106
3480
TITLE: How to check if a finitely generated commutative monoid is a principal ideal commutative monoid
AUTHORS: Jose Carlos Rosales; Pedro A Garcia Sanchez ; Juan Ignacio Garcia Garcia;
PUBLISHED: 2000, SOURCE: Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC, PAGES: 288-291
AUTHORS: Jose Carlos Rosales; Pedro A Garcia Sanchez ; Juan Ignacio Garcia Garcia;
PUBLISHED: 2000, SOURCE: Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC, PAGES: 288-291
INDEXED IN:
Scopus
